Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Topological solutions for the self-dual Chern-Simons $ CP(1)$ model with large Chern-Simons coupling constant


Author: Zhi-You Chen
Journal: Proc. Amer. Math. Soc. 144 (2016), 191-203
MSC (2010): Primary 35J15; Secondary 35A02
Published electronically: June 9, 2015
MathSciNet review: 3415588
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the self-dual Chern-Simons $ CP(1)$
model in the whole plane $ \mathbf {R}^2$. After reducing to a single equation, we prove the uniqueness of topological multivortex solutions for the model if the Chern-Simons coupling parameter is sufficiently large.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J15, 35A02

Retrieve articles in all journals with MSC (2010): 35J15, 35A02


Additional Information

Zhi-You Chen
Affiliation: Department of Mathematics, National Central University, Chung-Li 32001, Taiwan
Email: zhiyou@math.ncu.edu.tw

DOI: https://doi.org/10.1090/proc/12680
Received by editor(s): June 6, 2014
Received by editor(s) in revised form: November 27, 2014
Published electronically: June 9, 2015
Additional Notes: The work of the author was partially supported by the Ministry of Science and Technology, Taiwan (No. MOST-103-2115-M-008-011-MY3) and the National Natural Foundation of China (No. 11401144)
Communicated by: Joachim Krieger
Article copyright: © Copyright 2015 American Mathematical Society